MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 24974
Medical Device Problem Codes Material Integrity Problem (2978); Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mfr site address 1: (b)(4).
 
Event or Problem Description
It was reported that the inner product packaging was compromised.A mach 1 guiding catheter was selected for use.Prior to usage it was noticed that the inner package was compromised.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: analysis of the tip, sheath and hub/strain relief included microscopic and visual inspection.Inspection of the device found no other damage or defect.The reported packaging damage could not be confirmed, as the packaging was not returned for analysis.G1: mfr site address 1 - c.Industrial lt.001 mz.105 no.20905 int.A.
 
Event or Problem Description

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9418137
Report Number2134265-2019-15087
Device Sequence Number19455551
Product Code DQY
UDI-Device Identifier08714729404118
UDI-Public08714729404118
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2021
Device Model Number24974
Device Catalogue Number24974
Device Lot Number0060155624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight68